# SDR DALA2022110107086

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 65,682 hours, 8,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 EMERGENCY EXIT LIGHTS AT ROWS 38AB, 56AB AND 41JH ON SEATS ARE INOP. CORRECTIVE ACTION: FOUND ALL 3 LOCATIONS TO HAVE CONNECTORS NOT FULLY SECURED. RECONNECTED CONNECTORS VERIFIED CONNECTIONS HOLD. (9460062)
